# SDR TRAX200701512

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD ANCHOR FITTING IS CRACKED.    11-01-07    REMOVED UNSERVICEABLE PAX DOOR FWD ANCHOR FITTING IAW CRJ 200 AMM 52-11-17-400-803. OK TO INSTALL. INSTALLED FWD ANCHOR FITTING P/N 601R38074-6 PO 95-1202 IN SERVICEABLE CONDITION IAW CRJ 200 AMM STILL REQUIRES PIN FOR CABLE. INSTALLED SERVICEABLE UPPER PIN ON PAX DOOR FWD CABLE (PIN P/N MS20392-3C23) AS PER CRJ 200 52-11-17. REQUIRES OPS CHECK. PERFORMED OPS CHECK OF PAX DOOR COUNTERBALANCE AS PER CRJ 200 AMM 52-11-17. TESTED GOOD. PERFORMED THE ADJUSTMENT OF PAX DOOR COUNTER BALANCE SYSTEM AS PER CRJ 200 AMM 52-11-17.
